# SDR SWIA200413151

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 17,115 hours, 25,069 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR & SMOKE COMING FROM CENTER CONSOLE.  REMOVED AND REPLACED PRESS SYSTEM/EMERGENCY PARK BRAKE PANEL AND LIGHTING ASSEMBLY WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N 120-40220-001.
